# SDR 04FDEA02866

- Difficulty date: October 3, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 73,135 hours, 18,938 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 3
- Part time: 46,637 hours, 13,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, J, A

## Discrepancy

NR 3 ENGINE OVERTEMP ON TAKEOFF AT 700 FT AGL.  TEMP ROSE TO 984 DEG FOR 30 SECONDS.  SHUT DOWN ENGINE.  TRIED RETARDING THROTTLE TO COOL ENGINE BUT WHEN THROTTLE WAS INCREASED N1 AND N2 CONTINUED TO DETERIORATE.  NR 3 ENG IS APPROVED FOR REMOVAL.  DURING INSPECTION OF EXHAUST FOUND METAL IN TAILPIPE.
